MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 07/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Phone call with patient: the patient stated that both knee were revised in 2015.The patient states that he has pain in his knee.The patient went to an orthopedic surgeon for x-rays, and the surgeon will provide guidance about surgery.Device has not been explanted.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
D10: 02-010-03-0340 - logic cr femoral cem, right, sz 4.02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t.200-02-35 - three peg patella 35mm.This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision may be the result of the patients reported pain, caused by prosthesis wear, instability, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17806460
Report Number1038671-2023-02354
Device Sequence Number7249749
Product Code JWH
UDI-Device Identifier10885862174529
UDI-Public10885862174529
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2023
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-012-49-4011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight83 KG